Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Noticed red blotchy skin on face after drinking alcohol. Any thoughts?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 549 Questions
Hi, we were out last night, had drinks, woke up this morning with crazy red blotchy skin - face, pupils are like pin needles but my rise almost look dark they're so red and swollen. I also have what feels like crazy anxiety. Any thoughts? I didn't eat anything unusual and yes drinking bit not crazy amounts.
Posted Fri, 22 Mar 2013 in Smoking and Alcohol Addiction
Answered by Dr. Ganesh Sanap 32 minutes later
Hi, welcome and thanks for writing in.
It is not exactly same as you feel. Pin point pupil are seen in severe alcohol intoxication . In such condition you will not able to explain yourself also.
Overall it looks you have alcohol withdrawal symptoms. You need to take plenty of water with glucose powder. You can also take juices. Take a light breakfast and sleep for at least 6 hours.
If you have symptoms like pain in abdomen or vomiting then you need to consult ER for proper medical management. Otherwise you will be fine.

Hope I have answered your query. If you have further concern, please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Addiction Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor